# SDR FDEA201404160740

- Difficulty date: April 16, 2014
- Submitted: April 17, 2014
- Operation: Air carrier
- Aircraft: N679FE
- Make and model: Airbus A300 F4-605R
- Aircraft serial: 793
- Aircraft time: 22,840 hours, 12,415 cycles
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Skin Panel
- Condition: Gouged
- Location: Te Flap
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING INBD FLAP UPPER SURFACE HAS SEVERAL GOUGES.  WINGS FLIGHT SURFACES LT WING INBD FLAP UPPER SURFACE REPAIR ACCOMPLISHED EA 6-5750-T0307300 P1 CAT A MAJOR REPAIR.
